# SDR DL764040930

- Difficulty date: September 28, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 12,032 hours, 4,469 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 851801
- Condition: Malfunctioned
- Location: Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROX 20 MINUTES INTO FLT WHILE STILL IN CLIMB RECEIVED WARNING L/E ASYMMETRY WARNING FLICKERED ON AND OFF SEVERAL TIMES, STAYED ON CONTINOUSLY.  FIFTEEN MINS LATER WARNING WENT OFF AND STAYED OFF, FLAPS OPS NORMALLY ON DESCENT AND APPROACH.  REPLACED RIGHT INBOARD NR 8 SLAT SENSOR.  DIVERTED TO HNL DUE L/E SLAT AYSM MESSSAGE REQUIRED FLAPS 20 APPROACH.  OGG RWY TO SHORT FOR THIS APPROACH.
